# SDR CAL950075

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 464 - THE NR 1 ENGINE LOST OIL QUANTITY IN FLIGHT.  THE OIL PRESSURE GRADUALLY DROPPED TO 20 PSI.  THE ACFT WAS DIVERTED TO BNA AS A PRECAUTIONARY MEASURE.  MAINTNANCE FOUND O-RING ON HIGH PRESSURE SHAFT OF NR 1 ENGINE LEAKING.  THE O-RING WAS REPLACED.  THE NR 1 ENGINE WAS RUN AND OPERATION CHECKED GOOD WITH NO LEAKS NOTED.  (W)
